Hardy and Rellich inequalities for anisotropic p-sub-Laplacians

M. Ruzhansky, B. Sabitbek, D. Suragan

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this paper we establish the subelliptic Picone type identities. As consequences, we obtain Hardy and Rellich type inequalities for anisotropic p-sub-Laplacians which are operators of the form Lpf:=∑i=1NXi(|Xif|pi-2Xif),1<pi<∞,where Xi, i= 1 , … , N, are the generators of the first stratum of a stratified (Lie) group. Moreover, analogues of Hardy type inequalities with multiple singularities and many-particle Hardy type inequalities are obtained on stratified groups.

Original languageEnglish
Pages (from-to)380-398
Number of pages19
JournalBanach Journal of Mathematical Analysis
Volume14
Issue number2
DOIs
Publication statusPublished - Apr 1 2020

Keywords

  • Anisotropic p-sub-Laplacian
  • Hardy inequality
  • Picone identity
  • Rellich inequality
  • Stratified group

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Hardy and Rellich inequalities for anisotropic p-sub-Laplacians'. Together they form a unique fingerprint.

Cite this